Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Salt Lake City, UT

August 7, 2015Box Elder County, Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 5:21 PM MDT for Box Elder County, Tooele County, Utah. It was in force for 84 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 5:21 PM MDT (23:21 UTC)
Expired
Aug 7, 2015, 6:45 PM MDT
In force
84 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 58 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:40 PM MDTTSTM WND GST 6018 W Dugway, UTPLAYA STATION
Aug 7, 5:40 PM MDTTSTM WND GST 6018 W Dugway, UT
Aug 7, 5:55 PM MDTTSTM WND GST 5913 Wnw Dugway, UTLOWER CEDAR MTN
Aug 7, 5:58 PM MDTTSTM WND GST 606 Sse Clive, UTARAGONITE RAWS
Aug 7, 5:58 PM MDTTSTM WND GST 606 Sse Clive, UT
Aug 7, 6:00 PM MDTTSTM WND GST 5915 Nne Knolls, UTDIDDLE KNOLL
Aug 7, 6:00 PM MDTTSTM WND GST 5915 Nne Knolls, UT
Aug 7, 6:20 PM MDTTSTM WND GST 6410 Ese Delle, UTPORTABLE RWIS SITE
Aug 7, 6:30 PM MDTTSTM WND GST 6611 Ssw Lakeside, UTUTTR OASIS COMPOUND
Aug 7, 6:30 PM MDTTSTM WND GST 7610 S Lakeside, UTLAKESIDE MOUNTAIN
Aug 7, 6:40 PM MDTTSTM WND GST 764 Nne Stansbury Park, UTLAKE POINT I-80 SENSOR
Aug 7, 6:45 PM MDTTSTM WND GST 6018 Ese Lakeside, UTHAT ISLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
2601 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS55 KSLC 072321
SVRSLC
UTC003-045-080045-
/O.NEW.KSLC.SV.W.0075.150807T2321Z-150808T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
521 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TOOELE COUNTY IN UTAH...
  SOUTHWESTERN BOX ELDER COUNTY IN UTAH...

* UNTIL 645 PM MDT

* AT 519 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL 
  SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE 
  OVER THE SALT FLATS...KNOLLS...AND DUGWAY ...AND MOVING EAST AT 30 
  MPH. 

* LOCATIONS IMPACTED INCLUDE...
  TOOELE...GRANTSVILLE...DUGWAY...STANSBURY PARK...OPHIR...CLIVE...
  KNOLLS...DELLE...STOCKTON...RUSH VALLEY...BONNEVILLE SALT FLATS...
  HAT ISLAND...LAKE POINT...GUNNISON ISLAND...ERDA...LUCIN AND
  LAKESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4145 11402 4164 11275 4112 11245 4107 11250
      4069 11220 4066 11221 4061 11217 4047 11217
      4045 11222 4034 11217 4033 11220 4028 11218
      4010 11360
TIME...MOT...LOC 2319Z 272DEG 25KT 4141 11382 4023 11301 

$$

ROGOWSKI
2 follow-up statements
954 
WWUS55 KSLC 072335
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
535 PM MDT FRI AUG 7 2015

UTC003-045-080045-
/O.CON.KSLC.SV.W.0075.000000T0000Z-150808T0045Z/
TOOELE UT-BOX ELDER UT-
535 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR TOOELE AND SOUTHWESTERN BOX ELDER COUNTIES...

AT 532 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL
SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE 
LOCATED IN A LINE FROM EAST OF LUCIN...TO KNOLLS...TO NEAR 
DUGWAY...MOVING EAST AT 30 MPH. 

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS GREATER THAN 70 
MPH...HAIL AND COPIOUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE... INTERSTATE 80... 
TOOELE...GRANTSVILLE...DUGWAY...STANSBURY PARK...OPHIR...CLIVE... 
KNOLLS...DELLE...STOCKTON...RUSH VALLEY...BONNEVILLE SALT 
FLATS...HAT ISLAND...LAKE POINT...GUNNISON ISLAND...ERDA...LUCIN AND 
LAKESIDE.

THESE STORMS WILL IMPACT THE GREAT SALT LAKE WITH COPIOUS 
LIGHTNING...AND DAMAGING WINDS. BOATERS SHOULD SEEK THE SAFETY OF 
SHORE UNTIL THESE STORMS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4145 11402 4164 11275 4112 11245 4107 11250
      4069 11220 4066 11221 4061 11217 4047 11217
      4045 11222 4034 11217 4033 11220 4028 11218
      4010 11360
TIME...MOT...LOC 2332Z 272DEG 25KT 4141 11371 4023 11291 

$$

ROGOWSKI
754 
WWUS55 KSLC 080001
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
601 PM MDT FRI AUG 7 2015

UTC003-045-080045-
/O.CON.KSLC.SV.W.0075.000000T0000Z-150808T0045Z/
TOOELE UT-BOX ELDER UT-
601 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL TOOELE AND SOUTHWESTERN BOX ELDER COUNTIES...

AT 558 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE 
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED FROM SOUTHWEST 
OF LAKESIDE...TO DELLE...TO DUGWAY...MOVING EAST AT 45 MPH. 

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS GREATER THAN 70 
MPH...HAIL AND COPIOUS LIGHTNING...ALONG WITH BRIEF HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE... 
INTERSTATE 80...  
TOOELE...GRANTSVILLE...DUGWAY...STANSBURY PARK...OPHIR...CLIVE... 
KNOLLS...DELLE...STOCKTON...RUSH VALLEY...HAT ISLAND...LAKE POINT... 
GUNNISON ISLAND...ERDA AND LAKESIDE.

THESE STORMS WILL IMPACT THE GREAT SALT LAKE WITH COPIOUS 
LIGHTNING...AND DAMAGING WINDS. BOATERS SHOULD SEEK THE SAFETY OF 
SHORE UNTIL THESE STORMS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4123 11365 4164 11275 4112 11245 4107 11250
      4069 11220 4066 11221 4061 11217 4047 11217
      4045 11222 4034 11217 4033 11220 4028 11218
      4013 11333
TIME...MOT...LOC 2358Z 266DEG 53KT 4149 11314 4031 11234 

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 7, 3:14 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015

.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.

DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.

&&

.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.

&&

.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.

&&

.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
     016-019>021-517-518

WY...NONE.
&&

SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 6:39 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 AM MDT FRI AUG 7 2015

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
639 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL
FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS
AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH.
FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE
FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL
STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR
DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF
SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING.

ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE
HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE
THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY
HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE
PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND
MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A
POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER
ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL
COVERAGE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR
NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A
POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED
THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING
THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY.

HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY.
THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING
EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH
BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY
SOUTHERN UTAH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Aug 7, 3:58 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
358 PM MDT FRI AUG 7 2015

UTZ005-072330-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
358 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE AND
SOUTHWESTERN BOX ELDER COUNTIES UNTIL 530 PM MDT...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
EAST OF OASIS TO 13 MILES SOUTH OF WENDOVER TO 11 MILES NORTHEAST OF
LAGES JUNCTION...AND MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

THESE STORMS MAY AFFECT THE FOLLOWING
LOCATIONS...WENDOVER...INTERSTATE 80...AND BONNEVILLE SALT FLATS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4133 11404 4178 11341 4109 11315 4060 11362
      4035 11404
TIME...MOT...LOC 2156Z 230DEG 30KT 4109 11425 4054 11405 4015 11442

ROGOWSKI
Local storm report, Aug 7, 4:30 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
430 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     2 SSW WENDOVER          40.72N 114.04W
08/07/2015  M79 MPH          TOOELE             UT   AWOS

            WENDOVER AWOS

&&

CRK
Local storm report, Aug 7, 4:51 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
451 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
08/07/2015  M63.00 MPH       TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

0445 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
08/07/2015  M68.00 MPH       TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

&&

CRK
Local storm report, Aug 7, 4:59 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61 MPH          TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK
Local storm report, Aug 7, 5:00 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61.00 MPH       TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:56 AM MDTFlash Flood WatchSLC17 hr
Aug 7, 3:58 PM MDTSpecial Weather StatementSLC92 min
Aug 7, 4:24 PM MDTSevere Thunderstorm WarningSLCTooele66 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.